# SDR IPXA11M66554

- Difficulty date: April 4, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE150
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD FLAP VANE T/E HAS GOUGE AND DELAMINATION ON INBD SIDE.     REPAIR LT INBD FLAP VANE ALONG T/E NEAR STA XIFH138, REF EO MD11-5750-42438-A AND STASA EA 011-5750-01-A3055, REV IR.
